# SDR A6WA201040875

- Difficulty date: November 28, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N414ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7586
- Aircraft time: 21,349 hours, 19,898 cycles
- Engine: Ge CF343B1
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD FLAP L/E PANELS 584AB AND 584BB ARE GOUGED, BLENDED OUT GOUGES ON FLAP PANELS IAW SRM 51-21-00.
